Cuspidal discrete series for semisimple symmetric spaces

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

    Nils Byrial Andersen, DenmarkMogens Flensted-Jensen, Department of Mathematical Sciences, University of Copenhagen, DenmarkHenrik Schlichtkrull, Department of Mathematical Sciences, University of Copenhagen, Denmark
We propose a notion of cusp forms on semisimple symmetric spaces. We then study the real hyperbolic spaces in detail, and show that there exists both cuspidal and non-cuspidal discrete series. In particular, we show that all the spherical discrete series are non-cuspidal. (C) 2012 Elsevier Inc. All rights reserved.
Original languageEnglish
JournalJournal of Functional Analysis
Issue number8
Pages (from-to)2384-2408
Number of pages25
Publication statusPublished - 15 Oct 2012

    Research areas

  • semisimple symmetric space, hyperbolic space, discrete series, cuspidal, non-cuspidal

See relations at Aarhus University Citationformats

ID: 49052033